# SDR UIEA2023052500523

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AFT BULKHEAD INSPECTION WAS FOUND PERMANENT REPAIR LOCATED BETWEEN B/S 1016 & B/S 1046, BETWEEN STR 13L & STR 16L WITH LIGHT CORROSION( PERFORMED PERMANENT REPAIR FUSELAGE SKIN SECTION FROM BS 1016 TO BS 1040 BETWEEN STR 13L AND STR 16L. DUE TO REPAIR PARTS WITH CORROSION AND PITCH OF FASTENER NOT ACCORDING WITH SRM I/A/W COOPESA EO #: COO-EO-2023-17723-R00 DATED MAY/ 11/ 2023. APPROVED AND DOCUMENTED ON FAA FORM 8100-9 DATED MAY / 18/ 23. THIS REPAIR IS CATEGORY A AND NOT INSPECTION ARE REQUIREMENTS     )
